# SDR SWIA202265596

- Difficulty date: March 30, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE STR 14 FS 625 CLIP IS CRACKED.     (C-CHECK RO 5/16/2022)    REMOVED AND REPLACED FS625 CLIP AT STGR 14L REF. CRJ 200 SRM 51-42-06 AND DWG 601-35012 REV D. / COMPLIED WITH TASK CARD 51-900-1003-SKY
